To model an hypothesis of double monotone dependence between two ordinal categorical variables A and B usually a set of symmetric odds ratios defined on the joint probability function is subject to linear inequality constraints. Conversely in this paper two sets of asymmetric odds ratios defined, respectively, on the conditional distributions of A given B and on the conditional distributions of B given A are subject to linear inequality constraints. If the joint probabilities are parameterized by a saturated log-linear model, these constraints are nonlinear inequality constraints on the log-linear parameters. The problem here considered is a non-standard one both for the presence of nonlinear inequality constraints and for the fact that the number of these constraints is greater than the number of the parameters of the saturated log-linear model.

Cazzaro, M., Colombi, R. (2006). Maximum likelihood inference for log-linear models subject to constraints of double monotone dependence. STATISTICAL METHODS & APPLICATIONS, 15(2), 177-190 [10.1007/s10260-006-0011-y].

Maximum likelihood inference for log-linear models subject to constraints of double monotone dependence

CAZZARO, MANUELA;
2006

Abstract

To model an hypothesis of double monotone dependence between two ordinal categorical variables A and B usually a set of symmetric odds ratios defined on the joint probability function is subject to linear inequality constraints. Conversely in this paper two sets of asymmetric odds ratios defined, respectively, on the conditional distributions of A given B and on the conditional distributions of B given A are subject to linear inequality constraints. If the joint probabilities are parameterized by a saturated log-linear model, these constraints are nonlinear inequality constraints on the log-linear parameters. The problem here considered is a non-standard one both for the presence of nonlinear inequality constraints and for the fact that the number of these constraints is greater than the number of the parameters of the saturated log-linear model.
Articolo in rivista - Articolo scientifico
Scientifica
contingency tables; generalized odds ratios; monotone dependence; order restricted inference
English
177
190
Cazzaro, M., Colombi, R. (2006). Maximum likelihood inference for log-linear models subject to constraints of double monotone dependence. STATISTICAL METHODS & APPLICATIONS, 15(2), 177-190 [10.1007/s10260-006-0011-y].
Cazzaro, M; Colombi, R
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/3985
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
Social impact